Discrete-time survival trees
Article first published online: 30 MAR 2009
Copyright © 2009 Statistical Society of Canada
Canadian Journal of Statistics
Volume 37, Issue 1, pages 17–32, March 2009
How to Cite
Bou-hamad, I., Larocque, D., Ben-Ameur, H., Mâsse, L. C., Vitaro, F. and Tremblay, R. E. (2009), Discrete-time survival trees. Can J Statistics, 37: 17–32. doi: 10.1002/cjs.10007
- Issue published online: 30 MAR 2009
- Article first published online: 30 MAR 2009
- Manuscript Accepted: 31 DEC 2008
- Manuscript Received: 19 DEC 2007
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!